Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Took antibiotic for bronchitis. Why there is swelling on my face?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
I had a bronchitis 3 weeks ago, i had antibiotic felt better, finish all my medecine but then the cough come back 4 days ago . Then suddenly my face and my tummy swallow, huge bag under the eyes. usually i weight 93 lbs now im at 102 lbs.
Im worry to have a liver cancer. or maybe a sips infection. And i dont want a go back to the doctor again.
Posted Wed, 2 Jan 2013 in Medicines and Side Effects
Answered by Dr. Ganesh Sanap 2 hours later

Thanks for the query.

The symptoms reported by you are not related to liver cancer. Liver cancer is associated with loss of weight, anorexia, jaundice, weakness, fullness of abdomen are few symptoms of liver cancer. You have not reported any of these symptoms, so you don't have liver disease at all.

Your bronchitis may have not been completely resolved at the time resulting in cough. The puffiness around the face may be due to increased weight or associated problem with lungs.

I know you don't want to go to doctor, so we can wait. But if symptoms persist then I would urge you to see your doctor for re-evaluation. In the interim you may try XXXXXXX steam inhalation for relief.

Hope I have answered your query. I will be available for further assistance.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor